MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA FASTRACH COMBO-KIT, SU, SIZE 5; LMA FASTRACH (SU)

TELEFLEX MEDICAL LMA FASTRACH COMBO-KIT, SU, SIZE 5; LMA FASTRACH (SU)
Model Number IPN042410
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "experiencing difficulty inserting et tubes into lma fastrachs.The et tubes are always lubricated, but still tend to get hung up on something inside of the lma fastrachs".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
LMA FASTRACH COMBO-KIT, SU, SIZE 5
Common Device Name
LMA FASTRACH (SU)
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11235973
Report Number3004365956-2021-00023
Device Sequence Number19693716
Product Code CAE
UDI-Device Identifier05060112311888
UDI-Public05060112311888
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K051993
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN042410
Device Catalogue Number135250
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.